# SDR AWXA200200804

- Difficulty date: July 31, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK .25 INCH CRACKS WERE FOUND ON RT WING LEADING EDGE AT THE NR 6 SLAT CENTER STOP FITTING CUTOUT, WS 557.  MAINTENANCE BLENDED OUT CRACKS ON RT WING LEADING EDGE NR 6 SLAT CENTER STOP CUTOUT IAW AWA ER 15-5741-02232-SS1.
